31. Foondun, M. and Nualart, E. (2020), The Osgood condition for stochastic partial differential equations, Bernoulli, to appear.

30. Besalú, M., Márquez-Carreras, D. and Nualart, E. (2020), Existence and smoothness of the density for fractional stochastic integral Volterra equations, Stochastics and Stochastic Reports, to appear.

29. Brownless, C., Hans, C. and Nualart, E. (2020), Bank Credit Risk Networks: Evidence from the Eurozone, Journal of Monetary Economics, to appear.

28. Brownless, C., Nualart, E. and  Sun, Y. (2020), On the estimation of integrated volatility in the presence of jumps and microstructure noise, Econometric Reviews, to appear.

27. Liu, Y., Nualart, E. and Tindel, S. (2019), LAN property for stochastic  differential equations  with additive fractional noise and continuous time observation, Stochastic  Processes  and  Its Applications, 129, 2880-2902.

 

26. Nualart, D. and Nualart, E. (2018), Introduction to Malliavin Calculus,  IMS Textbooks, Cambridge  University Press.

 

25. Nualart, E. (2018), Moment bounds for some fractional stochastic heat equations on the ball, Electronic Communications  in Probability, 23, 1-12.

 

24. Brownlees, C., Nualart, E. and Sun, Y. (2018), Realized networks, Journal of Applied Econometrics, 33, 986-1006.

 

23. De Diego, S., Ferreira, E. and Nualart, E. (2018), Importance sampling applied to Greeks for jump-diffusion models with stochastic volatility, Journal of Computational Finance, 22, 79-105.

 

22. Kohatsu-Higa, A., Nualart, E. and Tran, N.K. (2017), LAN property for an ergodic diffusion with jumps, Statistics, 51, 419-454.

 

21. Baudoin, F., Nualart, E., Ouyang, C. and Tindel, S. (2016), On probability laws of solutions to differential systems driven by a fractional Brownian motion, The Annals of Probability, 44, 2554-2590.

 

20. Delarue, F., Menozzi, S. and Nualart, E. (2015), The Landau equation for Maxwellian molecules and the Brownian motion on SON(R), Electronic Journal of Probability, 20, 1-39.

 

19. Foondun, M. and Nualart, E. (2015), On the behaviour of stochastic heat equations on bounded domains, ALEA, Lat. Am. J. Probab. Math. Stat., 12, 551-571.

 

18. Kohatsu-Higa, A., Nualart, E. and Tran, N.K. (2014), LAN property for a simple Lévy process, C. R. Acad. Sci. Paris, 352, 859-864.

 

17. Dalang, R.C., Khoshnevisan, D., and Nualart, E. (2013), Hitting probabilities for systems of non-linear stochastic heat equations in spatial dimension k 1, SPDEs: Analysis and Computations, 1, 94-151.

 

16. Marinelli, C., Nualart, E., and Quer-Sardanyons, L. (2013), Existence and regularity of densities for semilinear dissipative parabolic SPDEs, Potential Analysis, 39, 287-311.

 

15. Nualart, E. (2013), On the density of systems of non-linear spatially homogeneous SPDEs, Stochastics and Stochastics Reports, 85, 48-70.

 

14. Nualart, E. and Quer-Sardanyons, L. (2012), Gaussian estimates for the density of the non-linear stochastic heat equation in any space dimension, Stochastic Processes and their Applications, 122, 418-447.

 

13. Dalang, R.C., Khoshnevisan, D., Nualart, E., Xiao, Y., and Wu, D. (2012), Critical Brownian sheet does not have double points, The Annals of Probability, 40, 1829-1859.

 

12. Nualart, E. (2012), L'aplicabilitat de la fórmula d'integració per parts en un espai Gaussià, Butlletí de la Societat Catalana de Matemàtiques, 26, 103-136.

 

11. Foondun, M., Khoshnevisan, D. and Nualart, E. (2011) A local-time correspondence for stochastic partial differential equations, Trans. Amer. Math. Soc., 363, 2481-2515.

 

10. Nualart, E., García Landeras, J. (2010), Como mirar a través de una cámara fotográfica, Materials Matemàtics, 28, ISSN: 1887-1097.

 

9. Malliavin, P. and Nualart, E. (2009) Density minoration of a strongly non-degenerated random variable, Journal of Functional Analysis, 256, 4197-4214.

 

8. Nualart, E. and Viens, F. (2009), The fractional stochastic heat equation on the circle: Time regularity and potential theory, Stochastic Processes and their Applications, 119, 1505-1540.

 

7. Dalang, R.C., Khoshnevisan, D., and Nualart, E. (2009), Hitting probabilities for systems of non-linear stochastic heat equations with multiplicative noise, Probab. Th. Rel. Fields, 144, 371-427.

 

6. Khoshnevisan, D. and Nualart, E. (2008), Level sets of the stochastic wave equation driven by a symmetric Lévy noise, Bernoulli, 14, 899-925.

 

5. Dalang, R.C., Khoshnevisan, D., and Nualart, E. (2007), Hitting probabilities for systems of non-linear stochastic heat equations with additive noise, ALEA, 3, 231-271.

 

4. Guérin, H., Méléard, S. and Nualart, E. (2006), Estimates for the density of a non-linear Landau process, Journal of Functional Analysis, 238, 649-677.

 

3. Mountford, T.S. and Nualart, E. (2004), Level Sets of Multiparameter Brownian Motions, Electronic Journal of Probability, 9, 594-614.

 

2. Nualart, E. (2004), Exponential divergence estimates and heat kernel tail, C.R. Math. Acad. Sci. Paris, 338, 77-80.

 

1. Dalang, R.C. and Nualart, E. (2004), Potential theory for hyperbolic SPDEs, The Annals of Probability, 32, 2099-2148.